# SDR CALA2017120904374

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 103,178 hours, 16,164 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS TE DISAGREE MSG WHEN SELECTING FLAPS  FROM 1 TO 5. FOLLOWED QRH FLAP 20 LANDING. EMERGENCY DECLARED. FSEU LAST FAULT SHOW FDE TE DISAGREE INTERMITTENT. FIM 27-51-00-810-81 5 APPLIED. FLAPS FUNCTION PERFORMED SATIS.
